# SDR IPXA2022083185790

- Difficulty date: August 30, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Boeing 737
- Aircraft serial: 48472
- Aircraft time: 90,777 hours, 17,044 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:**SDR FILED OPEN**  L1 DOOR EMERGENCY SLIDE TEST LIGHT INOP.  TRANSFERRED TO M790077 IAW MEL 25-61-2 DMP C/W PLACARD INSTALLED.
